MathSciNet Relay Station
MathSciNet bibliographic data
MR1328577 60H99
Dawson, Donald; Vaillancourt, Jean Stochastic McKean-Vlasov equations. NoDEA Nonlinear Differential Equations Appl. 2 (1995), no. 2, 199–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement